Publications

Refereed Papers

  1. An alternate proof of Sury's Fibonacci-Lucas relation, Amer. Math. Monthly, 121 (2014), 514.
  2. (with M.A. Khan) On sums of products of Fibonacci-type recurrences, Fibonacci Quart., 52 (2014), 20-26.
  3. (with Jocelyn Quaintance) A combinatorial interpretation of the Catalan and Bell number difference tables, Integers, 13 (2013), #A29.
  4. (with Philip Kidder) Remarks on integer palindromes, J. Recreat. Math., 36 (2007, published in 2012), 299-306.
  5. (with Sin-Min Lee, Sheng-Ping Lo, Hsin-Hao Su and Yung-Chin Wang) On uniformly balanced graphs, Australas. J. Combin., 53 (2012), 83-95.
  6. (with Sin-Min Lee and Ho Kuen Ng) On product-cordial and friendly index sets of 2-regular graphs and generalized wheels, Acta Math. Sinica (English Seris), 28 (2012), 661-674.
  7. (with W.C. Shiu) Product-cordial index and friendly index of regular graphs, Trans. Combin., 1 (2012), 15-20.
  8. Evaluating simultaneous integrals, PRIMUS, 22 (2012), 10-13.
  9. (with Sin-Min Lee) On edge-balance index sets of flower graphs, Bull. Inst. Combin. Appl., 62 (2011), 107-116.
  10. (with Man C. Kong, Sin-Min Lee and Herbert A. Evans) On balance index sets of generalized wheels, J. Combin. Math. Combin. Comput. , 78 (2011), 65-74.
  11. (with Sin-Min Lee and Yung-Chin Wang) On friendly index sets of (p,p+1)-graphs, J. Combin. Math. Combin. Comput. , 78 (2011), 3-14.
  12. (with M.A. Khan) Some binomial identities associated with the generalized natural number sequence, Fibonacci Quart., 49 (2011), 57-65.
  13. (with Sin-Min Lee and Ho Kuen Ng) On product-cordial index sets of cylinders, Congr. Numer. , 206 (2010), 139-150.
  14. On recurrences of Fahr and Ringel: an alternate approach, Fibonacci Quart. 48 (2010), 363-365.
  15. (with Jocelyn Quaintance) Permutations and combinations of colored multisets, J. Integer Seq. 13 (2010), Article 10.2.6.
  16. (with Sin-Min Lee), On edge-balance index sets of generalized theta graphs, Congr. Numer. 198 (2009), 157-168.
  17. (with Wai Chee Shiu) An algebraic approach for finding balance index sets, Australas. J. Combin. 45 (2009), 139-155.
  18. (with Sin-Min Lee, Sheng-Ping Bill Lo, Hsin-Hao Su and Yung-Chin Wang) On balance index sets of L-Products with cycles and complete graphs, J. Combin. Math. Combin. Comput. 70 (2009), 85-96.
  19. On balance index sets of rooted trees, Ars Combin. 91 (2009), 373-382.
  20. (with Sin-Min Lee and Ho Kuen Ng) On friendly index sets of 2-regular graphs, Discrete Math. 308 (2008), 5522-5532.
  21. (with Sin-Min Lee and D.G. Sarvate), On balance index sets of one-point unions of graphs, J. Combin. Math. Combin. Comput. 66 (2008), 113-127.
  22. (with Sin-Min Lee), On friendly index sets of generalizaed books, J. Combin. Math. Combin. Comput. 66 (2008), 43-58.
  23. (with Wai Chee Shiu), Full friendly index sets of P2 Pn, Discrete Math. 308 (2008), 3688-3693.
  24. (with Sin-Min Lee), On balance index sets of chain sum and amalgamation of generalized theta graphs, Congr. Numer. 187 (2007), 21-32.
  25. Two determinants with Fibonacci and Lucas entries, Applied Math. Comput. 194 (2007), 568-571.
  26. (with Sin-Min Lee) On Q(a)P(b)-super edge-gracefulness of hypercubes, J. Combin. Math. Combin. Comput. 62 (2007), 25-34.
  27. (with Dharam Chopra and Sin-Min Lee) On edge-magic (p,3p-1)-graphs, Congr. Numer. 179 (2006), 49-63.
  28. (with Sin-Min Lee) On the integer-magic spectra of the corona of two graphs, Congr. Numer. 174 (2005), 207-222.
  29. (with M.A. Khan) Arithmetic progressions with square entries, Fibonacci Quart. 43 (2005), 98-103.
  30. (with Amitabha Tripathi) Some necessary conditions for a real polynomial to have only real roots, Crux Mathematicorum with Mathematical Mayhem 30 (2004), 102-105.
  31. Number of matchings in an n-octahedron, Bull. Inst. Combin. Appl. 21 (1997), 46-48 .
  32. (with David Kuo and Gerard J. Chang) Cordial labeling of mKn, Discrete Math. 169 (1997), 121-131.
  33. (with M.A. Khan) Some invariant and minima properties of Stirling numbers of the seond kind, Fibonacci Quart. 33 (1995), 203-205.
  34. (with H. Joseph Straight) An extremal problem involving neighborhood numbers, in Graph Theory, Combinatorics, and Applications: Proceedings of the Seventh Quadrennial International Conference on the Theory and Applications of Graphs, Volume 2 , 1101-1109, edited by Y. Alavi and A. Schwenk, John Wiley and Sons, New York, 1995.
  35. (with David K. Garnick and Felix Lazebnik) Algoritmic search for extremal graphs of girth at least five, in Graph Theory, Combinatorics, and Applications: Proceedings of the Seventh Quadrennial International Conference on the Theory and Applications of Graphs, Volume 2 , 697-709, edited by Y. Alavi and A. Schwenk, John Wiley and Sons, New York, 1995.
  36. (with D.G. Rogers) A matrix method for counting Hamiltonian cycles on grid graphs, Europ. J. Combin. 15 (1994), 277-283.
  37. (with David K. Garnick and Felix Lazebnik) Extremal graphs without three-cycles or four-cycles, J. Graph Theory 17 (1993), 633-645.
  38. Enumeration of Hamiltonian cycles in P4 Pn and P5 Pn, Ars Combin. 33 (1992), 259-268.
  39. (with S.R. Jayaram and H. Joseph Straight) Neighborhood sets in graphs, Indian J. Pure Appl. Math. 22 (1991), 259-268.
  40. (with Ratko To\v{s}i\'{c}, Olga Bodro\v{z}a and H. Joseph Straight) On the number of Hamiltonian cycles of P4 Pn, Indian J. Pure Appl. Math. 21 (1990), 403-409.
  41. Minimum periods of binomial coefficients modulo M, Fibonacci Quart. 27 (1989), 348-351.
  42. Minimum periods of S(n,k) modulo M, Fibonacci Quart. 27 (1989), 217-221.
  43. Minimum periods of partition functions modulo M, Utilitas Math. 35 (1989), 3-8.
  44. Periodicities of a class of infinite integer sequences modulo M , J. Number Theory 31 (1989), 64-79.

Technical Reports

  1. (with David K. Garnick and Felix Lazebnik) Extremal Graphs of Girth Five , Research Report 93-1, Department of Mathematical Sciences, University of Delaware, Newark, Delaware, February 1993.
  2. (with David K. Garnick and Felix Lazebnik) Graphs without Three-Cycles or Four-Cycles for each Order from 25 to 200 , Research Report 91-2, Department of Computer Science, Bowdoin College, Brunswick, Maine, August 1991.

This page is maintained by Harris Kwong ( kwong@fredonia.edu ).
Last modified June 11, 2014.